# SDR RRXA000157

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DAMAGE, FUSELAGE, CABIN AT STA 620, LONGERON 11 RIGHT, INTERCOSTAL TIE HAS A SAW CUT IN IT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.
